|Tender lymph nodes from PEP?
Jun 13, 2012
I had a Possible HIV exposure about 9 days ago ( top with unknown partner). I started a PEP regimen about 30 hours after exposure. My PEP consists of truvada, reyataz, an norvir. Today I began experienceim tenderness in the lymph node under my chin and neck. Could the tenderness be caused by my meds?
Response from Dr. Henry
Your NPEP regimen (ritonavir/atazanavir/Truvada) rarely causes swollen lymph nodes days after starting the medications. KH
does atripla interact with accutane?
Loss of fat
- Can You Get Genital Warts In Your Mouth?
- How Does Cervical Cancer Affect Your Reproductive System?
- I Have Bright Red Vaginal Discharge And Odor
- ARS Symptoms One At A Time Or All Together
- Bilirubin And ALT Elevated With Tired, Weakness, Fever
- Can Low Immune System Cause Delayed Seroconversion?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.